U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Light period after taking plan b

A 23-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Nine + days is not: normal. Bleeding should not normally last more than a week. Please notify your GYN for bleeding lasting longer than 7 days.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 18-year-old male asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Yes: Plan b will change up the menstrual cycle since it works by preventing ovulation. Bleeding is expected. You should always take a pregnancy test after ... Read More
A 30-year-old member asked:
Dr. Michael Flax
Obstetrics and Gynecology 46 years experience
Can Be: Plan b is a progestin. When you take it, then stop it, the reaction is called withdrawal bleeding, and you would expect to bleed. If either of your ne... Read More
A 18-year-old female asked:
Dr. Carrie Cannon
A Verified Doctoranswered
A US doctor answeredLearn more
Contraceptives?: You are 18 years old, an adult. Why not use some consistent form of contraception? The hormones in the Plan B can alter your internal hormonal levels ... Read More
A 20-year-old female asked:
Dr. Rhonda Simons
Family Medicine 15 years experience
Periods are crazy: You likely were stressed out after having unprotected sex. Stress can cause hormones to do unexpected things. Women can tell they're stressed if they... Read More
A female asked:
Dr. Gurmukh Singh
Pathology 49 years experience
Incomplete question: If you miss your regular period by 4-5 days do a home pregnancy test. If the result is negative repeat the test 4-5 days later unless you get a period... Read More
A 46-year-old member asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Emergency Contracept: Emergency contraception can lead to spotting or menstrualflow changes/ irregularities. *** please consult with your gynecologist for concerns.
A 18-year-old male asked:
Dr. (Liz)Phuong Tran
Family Medicine 35 years experience
Should be ok: As long as she took Plan B within 72 hours after intercourse, it should be fine. The period 1 wk later is from the pills that she took. The later ligh... Read More
A 23-year-old female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Plan B: Plan B can cause temporary cycle disruption. 2.5 weeks is a long time for bleeding. This is good opportunity to see an Obgyn and discuss your bleeding... Read More
A 22-year-old female asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Pregnant?: No way to tell without testing. Would wait 7-10 days and get a urine test strip from the pharmacy (otc and inexpensive). If negative, test again in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership